JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WEAK AND STRONG CONVERGENCE OF MANN'S-TYPE ITERATIONS FOR A COUNTABLE FAMILY OF NONEXPANSIVE MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
WEAK AND STRONG CONVERGENCE OF MANN'S-TYPE ITERATIONS FOR A COUNTABLE FAMILY OF NONEXPANSIVE MAPPINGS
Song, Yisheng; Chen, Rudong;
  PDF(new window)
 Abstract
Let K be a nonempty closed convex subset of a Banach space E. Suppose (n = 1,2,...) is a uniformly asymptotically regular sequence of nonexpansive mappings from K to K such that F. For , define . If satisfies , we proved that weakly converges to some in the framework of reflexive Banach space E which satisfies the Opial's condition or has differentiable norm or its dual has the Kadec-Klee property. We also obtain that strongly converges to some in Banach space E if K is a compact subset of E or there exists one map satisfy some compact conditions such as T is semi compact or satisfy Condition A or and so on.
 Keywords
uniformly asymptotically regular sequence;a countable family of nonexpansive mappings;weak and strong convergence;Mann's type iteration;
 Language
English
 Cited by
1.
Strong convergence of iteration algorithms for a countable family of nonexpansive mappings, Nonlinear Analysis: Theory, Methods & Applications, 2009, 71, 7-8, 3072  crossref(new windwow)
2.
Convergence theorems for a countable family of Lipschitzian mappings, Applied Mathematics and Computation, 2009, 214, 2, 595  crossref(new windwow)
3.
Fixed point theorems and iterative approximations for monotone nonexpansive mappings in ordered Banach spaces, Fixed Point Theory and Applications, 2016, 2016, 1  crossref(new windwow)
4.
Some convergence theorems of the Mann iteration for monotone α-nonexpansive mappings, Applied Mathematics and Computation, 2016, 287-288, 74  crossref(new windwow)
 References
1.
S. Atsushiba and W. Takahashi, Strong convergence of Mann's-type iterations for nonexpansive semigroups in general Banach spaces, Nonlinear Anal. 61 (2005), no. 6, 881-899 crossref(new window)

2.
F. E. Browder, Semicontractive and semiaccretive nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 660-665 crossref(new window)

3.
R. E. Bruck, A simple proof of the mean ergodic theorem for nonlinear contractions in Banach spaces, Israel J. Math. 32 (1979), no. 2-3, 107-116 crossref(new window)

4.
R. E. Bruck, On the convex approximation property and the asymptotic behavior of nonlinear contractions in Banach spaces, Israel J. Math. 38 (1981), no. 4, 304-314 crossref(new window)

5.
J. G. Falset, W. Kaczor, T. Kuczumow, and S. Reich, Weak convergence theorems for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal. 43 (2001), no. 3, Ser. A: Theory Methods, 377-401 crossref(new window)

6.
J. S. Jung, Iterative approaches to common fixed points of nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 302 (2005), no. 2, 509-520 crossref(new window)

7.
W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506-510 crossref(new window)

8.
J. G. O'Hara, P. Pillay, and H. K. Xu, Iterative approaches to finding nearest common fixed points of nonexpansive mappings in Hilbert spaces, Nonlinear Anal. 54 (2003), no. 8, 1417-1426 crossref(new window)

9.
S. Reich, Weak convergence theorems for nonexpansive mappings in Banach spaces, J. Math. Anal. Appl. 67 (1979), no. 2, 274-276 crossref(new window)

10.
S. Reich, Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl. 75 (1980), no. 1, 287-292 crossref(new window)

11.
T. Shimizu and W. Takahashi, Strong convergence to common fixed points of families of nonexpansive mappings, J. Math. Anal. Appl. 211 (1997), no. 1, 71-83 crossref(new window)

12.
Y. Song and R. Chen, Iterative approximation to common fixed points of nonexpansive mapping sequences in reflexive Banach spaces, Nonlinear Anal. 66 (2007), no. 3, 591-603 crossref(new window)

13.
Y. Song, R. Chen, and H. Zhou, Viscosity approximation methods for nonexpansive mapping sequences in Banach spaces, Nonlinear Anal. 66 (2007), no. 5, 1016-1024 crossref(new window)

14.
W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, 2000

15.
K. K. Tan and H. K. Xu, Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. Math. Anal. Appl. 178 (1993), no. 2, 301-308 crossref(new window)

16.
H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991), no. 12, 1127-1138 crossref(new window)